# SDR SWAA2020030942239

- Difficulty date: February 21, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 71,643 hours, 42,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SI# 12057 CRACK INDICATION FOUND USING NDT MANUAL PART 6 53-30-25 AND 53-30-018 AT S1 AT STA 719 INDICATION IS 4" LONG         CRACK INDICATION FOUND TO BE AT STA 701 STRINGER 1 AND REPAIRED ON NON-ROUTINE Y190180 IAW EA 1-753-36611 REV IR
